# SDR UPS09654506

- Difficulty date: January 23, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 35,871 hours, 11,516 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 2024T30012IN
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING - I/B AFT FLAP T/E WEDGE UPPER SKIN, EXISTING REPAIR DOUBLER FOUND DISBOND REF SURVEY SEQ 304-W3-04.  SRM 51-70-10, REPAIR 4 FIG 202 REV 43.
